MathSciNet Relay Station
MathSciNet bibliographic data
MR1087340 (92b:58198) 58F23 (30D99)
Kotus, Janina The domains of normality of holomorphic self-maps of ${\bf C}\sp *$. Ann. Acad. Sci. Fenn. Ser. A I Math. 15 (1990), no. 2, 329–340.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement